MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-005-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the black led cover of the device was found to be broken off.No patient involvement or procedural delays were reported with this event by the user facility.
 
Event or Problem Description

Brand Name
SPINE TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6404774
Report Number0001811755-2017-00759
Device Sequence Number1013216
Product Code HAW
UDI-Device Identifier04546540350176
UDI-Public(01)04546540350176
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6002-005-000
Device Catalogue Number6002-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2017
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1